Learn Some Common Side Effects of Viagra

All prescription medication has the potential to cause side effects in its users, and Viagra side effects can occur in men seeking to treat erectile dysfunction unfortunately. While for the most part it has been used successfully and safely all over the world, the side effects of Viagra should be recognized and understood before using the treatment entirely.

If you are considering taking Viagra, you should familiarize yourself with the side effects in case any of them present themselves during your usage. This will ensure that if you do have a reaction, you are aware of the severity of the side effect and can act accordingly. While most should be mild, if experienced at all, some can be potentially dangerous.

Common side effects of Viagra

Stuffy nose

Diarrhea

Dizziness

Upset Stomach

These are the most common side effects of Viagra, which the majority of men have experienced at some point but only mildly. They tend to subside after the body has adapted to the chemical contained within Viagra. If they don’t you should consult your doctor about the reactions and he/she will be able to advise you about the problem.

More serious side effects of Viagra include angina, blood pressure fluctuations and priapism. If any of these are experienced, you should seek medical assistance immediately as these are considered potentially dangerous reactions. Once the reaction has been dealt with, you should consult your doctor about changing treatments to avoid the side effect again.

How can I avoid Viagra side effects?

The most straight forward way to reduce the chances of experiencing side effects is to only take the medication as prescribed. Many men only react badly to the impotence treatment because they do not follow the instructions correctly. Make sure you follow the prescribing information exactly while avoiding drinking alcohol or eating fatty foods prior to Viagra ingestion.

By doing so not only will you ensure the maximum effectiveness of the treatment – but you should avoid any Viagra side effects entirely. Even if you do experience a reaction, if taken correctly, these should be mild and reduce as your body grows used to Viagra.

Also be honest with your physician when you are discussing possibly using Viagra. They will be able to judge accurately as whether they think you are suitable for the treatment as well as that the medication is safe for you to use.

What should I do if I experience any side effects of Viagra?

Mild side effects of Viagra are common among men who take the erectile dysfunction treatment for the first time. They tend to alleviate with time and not pose any significant health problem other than a brief irritation. However, should any mild side effect continue for a longer period of time or should grow worse; you should discontinue treatment immediately and consult your doctor about the problem. They will be able to assist you with the problem experienced as well as provide alternative treatments. Should you however experience one of the rare and severe side effects, you should discontinue treatment and seek medical assistance immediately. Failure to do so could be potentially dangerous to your health and any severe reaction to Viagra should be treated extremely seriously.